# SDR 2015FA0000352

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N521ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10975
- Aircraft time: 5,110 hours
- Engine: Lyc IO360L2A
- Engine time: 2,444 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Part serial: RC51140751338
- Condition: Leaking
- Location: Engine Fuel
- Part time: 54 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, PILOT NOTED FUEL DRIPPING FROM FUEL PUMP DRAIN.  UPON FURTHER INSPECTION FROM MAINTENANCE IT WAS DETERMINED THAT THE ENGINE DRIVEN FUEL PUMP CASE DRAIN WAS THE SOURCE OF THE LEAK. PUMP WAS REPLACED SYS WAS RUN UP AND LEAK CHECKED GOOD.
